# SDR CA000721009

- Difficulty date: June 27, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 30,734 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Contaminated
- Location: Air Distribution
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON GROUND AFTER ENGINE START, SMELL OF EXHAUST (POSSIBLE FUEL VAPORS) IN REAR CABIN, DISSIPATED BEFORE DEPARTURE. ON FINAL APPROACH A STRONG KEROSENE SMELL EMANATED THROUGHOUT FORWARD GALLEY AND J CLASS CABIN AND SMELL DIDNT DISSPATE UNTIL AFTER ENGINES SHUT DOWN.ENGINE GROUND RUN CARRIED OUT WITH INDIVIDUAL ENGINE AND APU BLEEDS ISOLATED. NO FAULT FOUND. ENGINE FUEL NOZZLES INSPECTED AS PER JOB CARD, NO FAULT FOUND.BOTH CABIN AIR RECALCULATION FILTER REPLACED AND SYSTEM CHECKED SERVICEABLE.
